# SDR SWAA2024090319382

- Difficulty date: July 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAKER PANEL AT BS 540 LBL 0 - LBL 25 CRACKED<[01] REMOVED AND REPLACED BREAKER PANEL ASSY AT BS 540 LBL 0-25 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5240;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
